Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Truncated Toeplitz operators of finite rank


Author: R. V. Bessonov
Journal: Proc. Amer. Math. Soc. 142 (2014), 1301-1313
MSC (2010): Primary 47B35
DOI: https://doi.org/10.1090/S0002-9939-2014-11861-2
Published electronically: January 28, 2014
MathSciNet review: 3162251
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a complete description of the finite-rank truncated
Toeplitz operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B35

Retrieve articles in all journals with MSC (2010): 47B35


Additional Information

R. V. Bessonov
Affiliation: St. Petersburg Department of Steklov Mathematical Institute of the Russian Academy of Sciences, Fontanka 27, St. Petersburg, 191023, Russia
Address at time of publication: Chebyshev Laboratory, St. Petersburg State University, 14th Line, 29b, St. Petersburg, 199178, Russia
Email: bessonov@pdmi.ras.ru

DOI: https://doi.org/10.1090/S0002-9939-2014-11861-2
Keywords: Toeplitz operators, model subspaces, finite-rank
Received by editor(s): February 6, 2012
Received by editor(s) in revised form: May 14, 2012
Published electronically: January 28, 2014
Additional Notes: This work was partially supported by RFBR grant 11-01-00584-a, by V. A. Rokhlin grant 2012, and by the Chebyshev Laboratory (Department of Mathematics and Mechanics, St. Petersburg State University) under RF Government grant 11.G34.31.0026
Communicated by: Richard Rochberg
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.